EconPapers    
Economics at your fingertips  
 

A Note on Various Classes of Compatible-Type Pairs of Mappings and Common Fixed Point Theorems

Zoran Kadelburg, Stojan Radenović and Naseer Shahzad

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

Several authors have introduced various conditions which can be used in order to prove common fixed point results. However, it became clear recently that some of these conditions, though formally distinct from each other, actually coincide in the case when the given mappings have a unique point of coincidence. Hence, in fact, new common fixed point results cannot be obtained in this way. We make a review of such connections and results in this paper.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/697151.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/697151.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:697151

DOI: 10.1155/2013/697151

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:697151